# SDR DALA2023110709190

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 SECONDARY NRC IN REF. NRC: MON/6816/1960309: DURING INSPECTION DENT #20 WAS FOUND OUT OF LIMITS ON MAIN INBD FLAP UPPER SKIN AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00428: MAIN INBD FLAP UPPER SKIN AT RH WING WAS REPAIRED PER ERA 613096-14 REV. ORIG. SECTION I: PERMANENT REPAIR AND PRI 613096 REV. 2. (0052474)
